11 Nov 2012
Combining these medications can increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood...
Click on the link to read the full interation:
11 Apr 2013
Yes, I've done so for years. But I take them in low dose and take it at night because i do have side effects such as dizziness, fogginess, etc. Which is why i only take them at night. By the morning, all side effects are gone. Helps me sleep and helps with headaches. It's a winning combination. I take 25mg amitripyline and 50mg trazodone. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have taken the two drugs Trazodone and Topmax Together and I lost over 301bs in less than two months has anyone else experienced the same issues, ...
1 answer • 22 Apr 2012
i was taking regular trazodone but my doctor switched me to trazodone hcl.
2 answers • 22 Jun 2012
2 answers • 9 Jan 2016